# SDR DALA2025010300031

- Difficulty date: December 20, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0738494) L/H HORIZONTAL STAB. LWR SKIN AT STAB STA. 101.90 HAS SEVERAL CRACKS FROM 8 TO 38 IN FROM FWD SPARE. REMOVED DAMAGE ON L/H HORIZONTAL STAB. LOWER SKIN AT STA 101.90 AT 4 LOCATIONS FROM 8 TO 38 INCHES FROM FWD SPARE AND REPAIRED I.A.W B737-800 SRM 55-10-01-2R-11.
